MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL HEDSTROEM READYSTEEL 25MM 015; FILE, PULP CANAL, ENDODONTIC

MAILLEFER INSTRUMENTS HOLDING SARL HEDSTROEM READYSTEEL 25MM 015; FILE, PULP CANAL, ENDODONTIC
Catalog Number A016D02501504
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that hedstrom readysteel 25mm 015 file broke during use.The broken part was not retrieved.No medical or surgical treatment was necessary after the event.No injury occurred.
 
Additional Manufacturer Narrative
The investigation results for this complaint are root cause cannot be determined.No unused file was returned.The returned product has been evaluated but the cause for the product defect could not be determined.Breakage could not be confirmed - see detailed investigation.Dhr (lot) without fault.

Brand Name
HEDSTROEM READYSTEEL 25MM 015
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key22950797
Report Number8031010-2025-00150
Device Sequence Number15566549
Product Code EKS
UDI-Device Identifier07630049989412
UDI-Public07630049989412
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberA016D02501504
Device Lot Number461018
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date08/26/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown